# SDR DALA2015041602857

- Difficulty date: April 15, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 34,770 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EPSU INTERIOR AND EXTERIOR LIGHTS FAULT DURING EMERGENCY LIGHTS CHECK.  REPLACED LT FWD DOOR SLIDE.
